Items where Author is "Ferreira, Jocirei Dias"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ferreira, Jocirei Dias (2007) Zip bifurcation in an ample class of competitive systems. Miskolc Mathematical Notes, 8 (2). pp. 147-156. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Ferreira, Jocirei Dias and Sallum, Elvia Mureb (2002) Hopf bifurcation in models for micro-and macroparasitical diseases. Miskolc Mathematical Notes, 3 (1). pp. 13-23. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sat Sep 19 18:35:50 2020 CEST.